# SDR SWIA201439905

- Difficulty date: November 9, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 31,505 hours, 43,157 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING AT NORMAL TAXI SPEED WITH ANTI-SKIDS ON, BRAKES FELT SPONGY.  FELT LIKE ACFT WOULD NOT COME TO A STOP UNTIL TAXI SPEED IS VERY LOW AND THEN THE BRAKES FINALLY GRAB BRINGING THE ACFT TO A JOLTING STOP. R & R BLUE SYSTEM BRAKE CONTROL VALVE IAW AMM. PN 39651-2, SN ON 305, SN OFF 734.
